I was on Paxil many moons ago and my ex decided that we couldn't afford it anymore, so I weaned myself off of it. It was awful. I so get it! I also can tell when I've forgotten to take my meds for the day. By about 1pm, it feels like little electric shocks when I blink or turn my head and I feel shaky. You bet there are withdrawls. It takes your body about two weeks to get at therapeutical level for antidepressants and it will take that long or maybe longer for your body to get rid of it. I'd be hoppin' mad, you stay on him, go stand on his desk!
((((HUGS)))) Hope things get better sooner than later.
"God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, hypothyroidism, hypoglycemia, orthostatic hypotension, sleep apnea
RX: synthroid, estradiol, cymbalta, xanax, proamatine, inderal la, neurontin, torfanil pm, celebrex, sonata, aspirin, relpax, phenergan, esgic plus
Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006